# SDR SIMA2018121401005

- Difficulty date: December 1, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 43,942 hours, 39,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SERVICE DOOR SILL CORRODED AROUND 3 AFT RIVETS-C/A-REMOVED AND REPLACED SERVICE DOOR CUTOUT LOWER CENTER SILL IAW EMB145 SRM 51-40-02
